May 4, 2007
Dr. Young, A woman I know who has been taking antiretrovirals (combivir and stocrin)for six months now was recently diagonsed with a high blood pressure of 135/90 and pulse rate of 92. Is this one of the side effects of the said retrovirals?
Response from Dr. Young
Thanks for your post.
Your friend has only mild high blood pressure; this could be the result of poor measurement techniques or even what we call white coat hypertension (apprehension raised by the doctor's coat).
Hope this helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Oral Thrush?
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Rash After Licking Genital Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- How Long After Unprotected Sex Does It Take To Know You May Have A Std?
- California Laws For Partner Notification For HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.